Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 20, NWS Fort Worth, TX

March 21, 2022Falls County, Limestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 21, 2022, 7:55 PM CDT for Falls County, Limestone County, Texas. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2022, 7:55 PM CDT (00:55 UTC)
Expired
Mar 21, 2022, 8:45 PM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Falls County, TX, Limestone County, TX

The radar

The Ft Hood radar (KGRK), 98 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 8:08 PM CDTTORNADO3 Wsw Groesbeck, TXTHIS EF-0 TORNADO BEGAN ON THE SOUTHWEST SIDE OF GROESBECK ALONG THE WEST SIDE OF S STATE HIGHWAY 114 WHERE DAMAGE TO A SMALL BARN RESULTED IN THE REMOVAL OF THE ROOF. AS THE TORNADO MOVED NORTHEAST IT CAUSED A NARROW PATH OF DAMAGE ALONG PRIVATE ROAD 5401 WIT
Mar 21, 8:20 PM CDTTSTM WND GST 611 W Groesbeck, TXREPORT OF MEASURED 61 MPH WIND GUST JUST WEST OF GROESBECK.
Mar 21, 8:29 PM CDTHAIL 1.5Groesbeck, TXPING PONG BALL SIZE HAIL REPORTED AT THE GROESBECK SUBSTATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:14 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

554 
WFUS54 KFWD 220055
TORFWD
TXC145-293-220145-
/O.NEW.KFWD.TO.W.0020.220322T0055Z-220322T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
755 PM CDT Mon Mar 21 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Limestone County in central Texas...
  Northeastern Falls County in central Texas...

* Until 845 PM CDT.
    
* At 754 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Bremond, or 8 miles southeast of
  Marlin, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Groesbeck around 830 PM CDT.
  Fort Parker State Park around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include Kosse
and Thornton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3122 9688 3170 9667 3153 9631 3151 9630
      3113 9677 3114 9678
TIME...MOT...LOC 0054Z 213DEG 36KT 3124 9677 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gordon
2 follow-up statements
100 
WWUS54 KFWD 220108
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
808 PM CDT Mon Mar 21 2022

TXC145-220118-
/O.CAN.KFWD.TO.W.0020.000000T0000Z-220322T0145Z/
Falls TX-
808 PM CDT Mon Mar 21 2022

...THE TORNADO WARNING FOR NORTHEASTERN FALLS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.

LAT...LON 3143 9674 3170 9667 3153 9631 3151 9630
      3125 9662
TIME...MOT...LOC 0108Z 215DEG 40KT 3140 9661 

$$

TXC293-220145-
/O.CON.KFWD.TO.W.0020.000000T0000Z-220322T0145Z/
Limestone TX-
808 PM CDT Mon Mar 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
LIMESTONE COUNTY...
    
At 808 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 10 miles southwest of Groesbeck, moving northeast at 45 
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Groesbeck around 820 PM CDT.
  Fort Parker State Park around 825 PM CDT.

Other locations impacted by this tornadic thunderstorm include Kosse
and Thornton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3143 9674 3170 9667 3153 9631 3151 9630
      3125 9662
TIME...MOT...LOC 0108Z 215DEG 40KT 3140 9661 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn
532 
WWUS54 KFWD 220145
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
845 PM CDT Mon Mar 21 2022

TXC293-220155-
/O.EXP.KFWD.TO.W.0020.000000T0000Z-220322T0145Z/
Limestone TX-
845 PM CDT Mon Mar 21 2022

...THE TORNADO WARNING FOR CENTRAL LIMESTONE COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.

LAT...LON 3143 9674 3170 9667 3153 9631 3151 9630
      3125 9662
TIME...MOT...LOC 0145Z 213DEG 36KT 3166 9641 

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 21, 7:14 PM CDT, 41 minutes earlier.

Area forecast discussion, Mar 21, 7:14 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
714 PM CDT Mon Mar 21 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
A broken line of storms has developed across the area and will
continue to move east over the next few hours. These storms are in
a region of surface-based instability, very strong shear, and
ample low-level helicity, and multiple reports of
tornadoes/thunderstorm damage have been received across several
areas this evening. All modes of severe weather will continue to
be possible as they move east, with a combination of supercellular
and QLCS-like structures expected to continue. A more significant
tornado threat will exist with any supercell structures, with a
QLCS tornado threat in any NW/SE-oriented segments in the more
linear structures.

Heavy rain and flooding will be possible late this evening across
eastern portions of North and Central Texas. Most of the activity
should exit the region by 9 pm or so, with a few lingering showers
and storms across our southeast through early Tuesday morning.

Barnes

Previous Discussion:
/Today and Tonight/

Not much has changed regarding today's severe weather potential.
The radar scope has blossomed across much of the area, and this
trend will continue over the next couple of hours. The activity
across North Texas currently resides in a region of 800-1200 J/kg
MUCAPE, so a severe hail threat will exist with any robust
updrafts that are able to develop. Meanwhile, strong southerly
flow near the surface continues to usher rich moisture into North
and Central Texas. Dew points in the mid 60s have begun to surge
into Central Texas and will continue to make their way northward
this afternoon. As this occurs, convection will become
increasingly surface-based from south to north, increasing the
threat of severe weather.

Lift will be maximized late this afternoon as a dryline nears the
CWA. This should result in additional development likely somewhere
near the I-35 corridor. Discrete supercells are expected to be
the primary storm mode with this round of convection. This will
open the door to all modes of severe weather, including very large
hail, tornadoes (some strong), and damaging winds. Though severe
weather is possible across most of the forecast area this
afternoon and evening, the greatest chances for severe storms
still appear to be across our southeast where severe weather
ingredients will align the most optimally. The Storm Prediction
Center has upgraded this region to a Moderate Risk (level 4/5) for
severe weather this afternoon and evening.

This activity is expected to move northeast through this evening,
shifting the severe weather threat to eastern portions of North
and Central Texas. Additionally, this appears to be the most
likely area to have a heavy rain/flooding potential, as some
training of showers and thunderstorms will be possible. Though
most of the activity should exit to the east near 9-10 pm, additional
development may be possible across the Brazos Valley through the
remainder of the overnight period. If you're in this area, be
sure you have multiple ways to receive warnings before heading to
bed tonight, as a continued threat for severe storms will exist
into the overnight hours.

Barnes

&&

.LONG TERM... /Issued 257 PM CDT Mon Mar 21 2022/
/Tuesday Morning onward/

Tuesday morning through Tuesday night:

As the cold front continues to move toward the E/SE, so will our
chances for rain. Some lingering showers and storms are possible in
our eastern and southeastern counties through the morning hours on
Tuesday, but should move completely out of the eastern CWA borders
by the late morning/early afternoon hours. Decided to trend a bit
lower with our northwest and western tier of counties' high
temperatures for Tuesday, as dense cloud cover will continue to
blanket North Texas through the afternoon hours.

A stout pressure gradient will allow for windy conditions to occur
Tuesday morning and afternoon. As of this issuance, we are just
below Wind Advisory criteria, but that will be something to keep
in mind during future short term forecast updates. Due to the
strong gradient, trended sustained winds for Tuesday morning and
afternoon slightly higher. Expect sustained speeds around 15-25
mph with gusts upwards of 30 mph, to make for a windy day.

Wednesday through the rest of the period:

The general pattern over the rest of this week features a longwave
trough traversing over a vast majority of the CONUS through this
week. This will allow for cooler temperatures to stick around. After
the passage of the upper-level trough at the end of the week, the
state of Texas will start to be under the influence of a upper-level
ridge, which will result in a warming trend as we go into the
weekend.

A diffuse cold front will move in during late week, though the
only noticeable difference will be a wind shift as a lackluster
moisture column will keep North and Central Texas dry with this
FROPA. Southerly low-level flow will return during the weekend,
and coupled with continued warm air advection off of a low-level
high situated in the Gulf of Mexico, will bring in a surge of
increased moisture to North and Central Texas. Thanks to that,
we'll start to see a warm up at the end of the week. Sunday and
Monday will observe windy conditions, as the pressure gradient
tightens.

Warm temperatures, breezy to windy conditions(sustained 15-25 mph
with gusts upwards of 30 mph), and lower relative humidities in
the mid-teens to 30% will allow elevated fire weather conditions
to return for areas generally west of I-35 on Wednesday-Thursday,
and Saturday-Monday. Currently more concerned with Wednesday and
Sunday/Monday, since the wind speeds are higher and the elevated
fire concerns are more widespread in coverage than compared to
Thursday and Saturday. Continue to take caution with any outdoor
activities that could produce grass fire starts.

Another front moves through just outside of the long term period,
bringing a chance for precipitation chances. However, since it is
outside of the bounds of this forecast and there is uncertainty on
when and where precipitation will occur, it will not be seen in this
long term update. This is still something to keep in mind as we
continue into the early spring season, and details will become more
refined as guidance and subsequent forecast issuances bring it into
view.

Prater

&&

.AVIATION... /NEW/
/00Z TAFs/

A broken line of showers and thunderstorms continues to move east
this evening. Western portions of D10 should see an end to
convection within the hour, with the rest of D10 ending from
west to east within the next couple of hours. Showers and
thunderstorms will be possible at KACT for a bit longer than our
North Texas terminals, but should end by 03Z.

South flow will veer out of the southwest overnight, with a cold
front bringing a northwesterly wind shift by early Tuesday
morning. Behind the front, winds will increase to 20 to 25 knots
with gusts up to 30 to 35 knots. Gusty winds will continue for
much of the afternoon, but wind speeds should somewhat relax by
Tuesday evening.

Some guidance is hinting at the potential for post-frontal MVFR
ceilings for a few hours Tuesday morning. However, excluded any
mention for now given the low confidence.

Barnes

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    50  58  44  63  40 /  90   5   5   0   0
Waco                52  62  43  65  38 /  90   5   0   0   0
Paris               56  63  42  57  37 / 100  30   5   5   0
Denton              45  55  41  63  33 /  90  10   5   0   0
McKinney            50  58  42  61  35 / 100   5   5   0   0
Dallas              50  59  43  62  40 / 100   5   5   0   0
Terrell             53  61  42  62  36 / 100  10   0   0   0
Corsicana           55  63  42  64  38 / 100   5   0   0   0
Temple              50  63  44  67  37 /  80   5   0   0   0
Mineral Wells       44  55  39  63  35 /  40   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for TXZ092>095-103>107-
118>123-133>135-144>148-157>162-174-175.

&&
Hazardous weather outlook, Mar 21, 3:08 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
308 PM CDT Mon Mar 21 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221245-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
308 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Strong to severe thunderstorms will be possible today across much of
North and Central Texas. Large hail, damaging winds, and several
tornadoes will be possible. A few tornadoes may be strong.

Heavy rain will be possible this afternoon and tonight. Minor
flooding may occur across East Texas.

In addition to the severe weather threat, strong southeasterly non-
thunderstorm winds gusting to 45 mph will be possible along and east
of I-35.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Elevated fire weather concerns return during mid week and through
the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon throughout North and
Central Texas.

In the hours before

Local storm report, Mar 21, 5:38 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             WHITE SETTLEMENT        32.76N 97.46W
03/21/2022  E1.00 INCH       TARRANT            TX   AMATEUR RADIO

            WHITE SETTLEMENT REPORTING QUARTER SIZED
            HAIL AT THIS TIME.

&&

PRATER
Local storm report, Mar 21, 5:59 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     6 WSW VALLEY VIEW       33.44N 97.26W
03/21/2022                   COOKE              TX   EMERGENCY MNGR

            REPORTED PROPERTY DAMAGE CR 321 IN COOKE
            COUNTY.

&&

PRATER
Local storm report, Mar 21, 6:05 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     3 NE LINDSAY            33.67N 97.19W
03/21/2022                   COOKE              TX   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            NE LINDSAY. REPORTED STRUCTURE DAMAGE CR 404
            AND FM 1200 NEW INFORMATION 6:04 PM: THERE
            ARE MULTIPLE BARNS AND OUT BUILDS THAT ARE
            DESTROYED PER FIRE ON SCENE 1090 FM 1200.

&&

PRATER
Local storm report, Mar 21, 6:09 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     6 WSW VALLEY VIEW       33.44N 97.26W
03/21/2022                   COOKE              TX   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
            WSW VALLEY VIEW. REPORTED PROPERTY DAMAGE CR
            321 IN COOKE COUNTY NEW INFORMATION 6:06 PM:
            FIRE ON SCENE CONFIRMED BAR[N] DESTROYED,
            SHINGLES OFF, ALL WINDOW BLOWN OUT CR
            321..COOKE COUNTY.

&&

PRATER
Local storm report, Mar 21, 6:21 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             BARTONVILLE             33.09N 97.16W
03/21/2022  E0.75 INCH       DENTON             TX   AMATEUR RADIO

            3/4 INCH HAIL REPORTED IN BARTONVILLE.

&&

PRATER
Local storm report, Mar 21, 7:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 NE LITTLE ELM         33.18N 96.89W
03/21/2022  U1.00 INCH       DENTON             TX   PUBLIC

            QUARTER SIZED HAIL REPORTED NEAR LITTLE ELM.

0645 PM     HAIL             4 E LINCOLN PARK        33.23N 96.90W
03/21/2022  U1.00 INCH       DENTON             TX   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR LINCOLN PARK IN DENTON COUNTY.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:10 PM CDTTornado WarningFWDBell, Falls, Milam50 min
Mar 21, 7:17 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt43 min
Mar 21, 7:25 PM CDTTornado WarningFWDHill, Limestone, McLennan50 min
Mar 21, 7:40 PM CDTTornado WarningFWDMilam50 min
Mar 21, 8:06 PM CDTSevere Thunderstorm WarningFWDBell39 min
Mar 21, 8:14 PM CDTAreal Flood AdvisoryFWDCollin3 hr
Mar 21, 8:27 PM CDTTornado WarningFWDFreestone, Limestone48 min
Mar 21, 8:46 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson44 min
Mar 21, 8:51 PM CDTTornado WarningFWDAnderson, Henderson39 min
Mar 21, 8:59 PM CDTSevere Thunderstorm WarningFWDLamar31 min
Mar 21, 9:01 PM CDTRiver Flood WarningFWDDallas2 hr
Mar 21, 9:05 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt41 min
Mar 21, 9:07 PM CDTTornado WarningFWDAnderson, Freestone38 min
Mar 21, 9:23 PM CDTTornado WarningFWDHenderson, Van Zandt22 min
Mar 21, 9:41 PM CDTTornado WarningFWDHenderson34 min
Mar 21, 9:43 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam3 hr
Mar 21, 9:52 PM CDTTornado Warning Tornado observedFWDLeon38 min
Mar 21, 10:23 PM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone67 min
Mar 21, 10:50 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Mar 21, 10:53 PM CDTTornado WarningFWDAnderson22 min
Mar 21, 11:56 PM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Mar 22, 1:29 AM CDTAreal Flood AdvisoryFWDLeon, Robertson3 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.